MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3542
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the initial implant procedure, the set screw was unable to be loosened resulting in difficulty disconnecting the lead from the device.Additional force was applied and the set screw was removed from the header, attached to the hex wrench.The device was not implanted and was replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of difficulty tightening then untightening the rv-setscrew was confirmed.Analysis revealed the user of the torque wrench was incorrectly inserting the wrench causing the wrench to strip the setscrew inset.After the setscrew is stripped it cannot be tightened and there will be difficulty loosening it.The user then forced the wrench into the inset trying to engage the setscrew, but this wedged the corners of the wrench tip in the inset walls sticking the setscrew to the wrench tip.The setscrew stuck to the wrench was then pulled out of the device through the septum.The problem is related to the user¿s incorrect use of the wrench.The setscrew anomaly was consistent with having occurred during the procedure.

Brand Name
QUADRA ALLURE MP
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16446203
Report Number2017865-2023-11001
Device Sequence Number20187806
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberPM3542
Device Catalogue NumberPM3542
Device Lot NumberP000153819
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown